| Model Number |
980 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
06/23/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, while in use on a patient the screen on a 980 ventilator reset and then became erratic.The patient was removed from the ventilator and placed on an alternate ventilator.The patient was not harmed or injured as a result of the event.The service engineer (se) inspected the device and was not able to duplicate the reported condition.The ventilator was run on a test lung for 48 hours without incident.The ventilator passed extended self-testing and no parts were replaced.